I took my last half pill the night before last. This is a relapse.....I was doing so good....then my father started dying very slowly. I started up again the first part of December and got worse than I'd ever been after he passed. I was doing 4 at a time 4 times a day of Tramadol.
I didn't notice it but I took my last pill exactly a month after he passed. I'm gathering strength from him....so I can be the man he always wanted me to be. He never knew about my problem. I look up at his picture on my wall and it's such a motivator. My Papa wouldn't ever want this life for me and neither do I.
Today is Day 2 of totally clean....I did a FAST taper. Even in my taper...my last day was like taking nothing and felt horrible. Yesterday..the same. Today...not quite sure yet. Nauseated, tired, loving my immodium, but I'm actually eating crackers and some jello with fresh fruit in it and taking multi-vitamins, Raw apple cider vinegar, Vit B complex, but nothing really for the aches except for aspirin. Other than that...just laying around watching Netfilx and taking care of our pets. Not looking forward to Day #3 as it's always seemed the worst. Usually by day 5 or 6 I'm up and dressed and cleaning and stuff like that. I really want to do that today.....but I'm so DIZZY!! That's the one thing that I wish I could control. My mom and sister and one friend know what's going on.....and are keeping my spirits up....which isn't hard for me to do unless under extreme circumstances like what's just happened my father.
Blah...the dizzies have totally taken over and I forgot the point of my post. Anyway...here I am again. I know I'll find support as I have before and am so blessed to find this place so long ago! <3
I am starting my protein shake thing today. Usually in the past I've done two or three a day. I think three might be too much??? It's got great proteins and amino acids. Anyone have any advice on this?
Wow. Sounds like your coming along with blazing guns. Good for you. I'm sorry to hear about your loss. I know it hurts but know your dads spirt will be by your side at all times. And you can and will do this.
I feel that most addicts are malnourished and need a little extra in the beginning. I was taking a hand full of supplements and peed clear. My body let me know when to start cutting back. It sounds like you have all your ducks in a row.
Full speed ahead, it sounds like your are really done this time. Just lending some support. It isn't easy but it will be worth it. All the discomfort reminds us why we don't want to go back. I know your Papa would be proud. And I really do think he is looking down and touching you with his love for you. Good Luck, good job, good life!♥
Thank you weaver and aheart! <3 I'm soooooo over doing this. The picture of my Papa has got me up and showered today and slowly cleaning my kitchen....which looks like a nuke went off in it. I live with a very sloppy partner (god I love him!), 6 dogs and 4 cats. You can imagine how much time in a day is spent cleaning, taking care of pets and people, and doing it all over again each day. But I figure without the stupid tramadol, after my dad's death, my house would be like this anyway. I also feel like I"m dealing with it all over again....clean. I have many moments that I just start crying uncontrollably....for him not being here and some other things.
Just downed my protein shake and took my vit B complex. Hoping that gives me some energy to get some stuff done. I think with this withdrawal I'm just going to try to live each day as normal as possible, but not to over do it as I don't think that's good either. Gonna be fun with almost a foot and a half of snow on the ground and it still coming down from the wee hours of the morning. I think we've already had another 4 inches fall since last night to now!
Thanks ricart! This, unfortunately, isn't my first. It is, however, my first time doing this "alone". I only say that because, in the past, I've had my mom and sister and friends that would stop by and visit to break up the day, but for the last week almost everyone has been snowed in. I haven't told my partner...following the advice of my family and peers....he's going through alot as it is right now, his blood pressure is insane and he's drinking more (something I have no idea on how to deal with) ....and everyone says he's dealing with enough. My Papa loved him and vice versa....he's taken his passing so hard and it's so hard to watch. i'm getting alot of phone calls and it helps and it's always better when my other half is here...even though he just thinks I have the flu. Just having him near is such a relief....not being alone. I think things were laid out so I had to deal with it this way. I've had so much support physically....as in visitors and that stuff, but now there's little to no physical support. Just me and I haven't felt my Papa around me more than I have today. So....I guess..I'm not alone. <3 My Papa is right next to me and giving me so much strength.
Oh yeah...my point being....that I have to do this, basically, alone. I've learned quite a bit....about myself, my addiction and where I truly want my life to be and HOW I want it to be. It's funny how much of a therapist your own mind and prayer can be.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.